It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
originally posted by: kwakakev
Hypersensitivity is one possibility. On the first shot the body does not know what it is dealing with, takes it time in sorting it out. On the second second shot the immune system goes not this stuff again and quickly goes into overdrive, resulting in feeling sick.
It is still a bit early for the antibody dependent enhancement to kick in. If it happens it will be when someone is exposed to one of the covid variants in the future. This has been a big problem when trying to develop coronavirus vaccinations in the past.
With talk of more booster shots on the way, there is an expectation that the short term side effects will continue to increase in severity.
Is it the end for mankind?
And that no man might buy or sell, save he that had the mark, or the name of the beast, or the number of his name
originally posted by: Blue_Jay33
a reply to: kwakakev
So perhaps a ‘Cytokine Storm’ is being triggered by the second shot, but not the first shot in some people ?
We had a thread here on ATS all about that in the last few months.
originally posted by: SlapMonkey
originally posted by: OccamsRazor04
a reply to: Blue_Jay33
I already answered your question.
No, you didn't--Blue_Jay33 asked about the "serious issues" that are showing up after the second shot, not just the standard, but reduced, symptoms from COVID-19.